# SDR SWAA2012090407246

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 26,970 hours, 15,788 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 702106454052
- Part serial: 5546
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL NOTED IN CRUISE.  SMELL DISAPPEARED AFTER SHEDDING RECIRC.  REMOVED AND REPLACED RECIRC FAN IAW AMM.
